×

Cohomology, hyperalgebras, and representations. (English) Zbl 0434.20024


MSC:

20G10 Cohomology theory for linear algebraic groups
20G05 Representation theory for linear algebraic groups
20G15 Linear algebraic groups over arbitrary fields
14L17 Affine algebraic groups, hyperalgebra constructions
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Borel, A, Properties and representations of Chevalley groups, () · Zbl 0197.30501
[2] Borel, A, Representations of semisimple groups, () · Zbl 0658.22004
[3] Borel, A; Tits, J, Complements à l’article groupes réductifs, publ. math. I.H.E.S., no. 41, 253-276, (1972) · Zbl 0254.14018
[4] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, N.J · Zbl 0075.24305
[5] Cline, E; Parshall, B; Scott, L; van der Kallen, W, Rational and generic cohomology, Inventiones math., 39, 143-163, (1977) · Zbl 0336.20036
[6] Cline, E; Parshall, B; Scott, L, Induced modules and affine quotients, Math. ann., 230, 1-14, (1977) · Zbl 0378.20033
[7] Demazure, M; Gabriel, P, ()
[8] Grothendieck, A, Sur quelques points d’algèbre homologique, Tohoku math. J., 9, 119-221, (1957) · Zbl 0118.26104
[9] Haboush, W, Reductive groups are geometrically reductive: A proof of the Mumford conjecture, Ann. of math., 102, 67-83, (1975) · Zbl 0316.14016
[10] {\scW. Haboush}, Central differential operators and modular representations of semisimple groups, to appear. · Zbl 0437.22014
[11] Humphreys, J, On the hyperalgebra of a semisimple algebraic group, (), 203-210
[12] Humphreys, J, Introduction to Lie algebras and representation theory, (1972), Springer-Verlag New York · Zbl 0254.17004
[13] Humphreys, J; Jantzen, J, Blocks and indecomposable modules for semisimple algebraic groups, J. algebra, 54, 494-503, (1978) · Zbl 0398.20047
[14] Jacobson, N, Classes of restricted Lie algebras of characteristic p. I, Amer. J. math., 63, 481-515, (1941) · JFM 67.0095.01
[15] Jantzen, J, Darstellungen halbeinfacher gruppen und kontravariante formen, J. angew. math., 290, 117-141, (1977) · Zbl 0342.20022
[16] Larson, R; Sweedler, M, An associative orthogonal bilinear form for Hopf algebras, Amer. J. math., 91, 75-94, (1969) · Zbl 0179.05803
[17] Serre, J-P, Groupe de Grothendieck des schemas en groupes réductifs déployés, Publ. math. I.H.E.S., 34, 37-52, (1968) · Zbl 0195.50802
[18] Sullivan, J, Representations of the hyperalgebra of a semisimple group, Amer. J. math., 100, 643-652, (1978) · Zbl 0406.14029
[19] Sullivan, J, Simply connected groups, the hyperalgebra, and Verma’s conjecture, Amer. J. math., 100, 1015-1019, (1978) · Zbl 0415.14028
[20] {\scJ. Sullivan}, Relations between the cohomology of an algebraic group and its infinitesimal subgroups, to appear. · Zbl 0417.22013
[21] Takeuchi, M, On coverings and hyperalgebras of affine algebraic groups, Amer. math. soc., 211, 249-275, (1975) · Zbl 0313.14008
[22] Takeuchi, M, Tangent coalgebras and hyperalgebras, I, Japan. J. math., 42, 1-143, (1974) · Zbl 0309.14042
[23] Green, J.A, Locally finite representations, J. algebra, 41, 137-171, (1976) · Zbl 0369.16008
[24] Hochschild, G, Cohomology of restricted Lie algebras, Amer. J. math., 76, 555-580, (1954) · Zbl 0055.26505
[25] van der Kallen, W, Infinitesimally central extensions of Chevalley groups, () · Zbl 0275.17006
[26] Hochschild, G; Serre, J-P, Cohomology of group extensions, Trans. amer. math. soc., 74, 110-134, (1953) · Zbl 0050.02104
[27] {\scS. Donkin}, F-complements and injective comodules, J. London Math. Soc., in press.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.